MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Perforation (2001)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that an overstitch nxt was used in the stomach to perform an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.The procedure was successfully completed.The same night, the patient experienced severe abdominal pain and was referred to a local hospital.The patient admitted herself to the hospital in the morning after the procedure.The treating physician was able to identify two perforations in the stomach.The overstitch sutures were removed and the perforations closed as part of an intervention.The intervention procedure was successfully completed.The patient's condition was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf code f19 captures the reportable event of surgical intervention.Imdrf code e2114 captures the reportable event of perforation.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
 
Additional Manufacturer Narrative
Block h6: imdrf code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf code f19 captures the reportable event of surgical intervention.Imdrf code e2114 captures the reportable event of perforation.Additional information: block: d4: lot number, expiration date.H4: device manufacturing date.Ei: initial reporter phone.
 
Event or Problem Description

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
grand rapids MI 49504
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22331850
Report Number3005099803-2025-02885
Device Sequence Number18496232
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025020048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown